# SDR ASOA201810187173

- Difficulty date: October 17, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 180
- Aircraft time: 44,787 hours, 34,207 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FRAME 22A AND STRINGER 11R AREA. CUTOUT DAMAGE AREA, FABRICATED FILLER AND DOUBLER. INSTALLED, SEALED AND REFINISHED. AIRCRAFT STILL IN C CHECK.
